MAUDE Adverse Event Report: Salter Labs SALTER; SALTER LABS Full Kit Nebulizer Set with mouthpiece, tee adaptor, reservoir, 7'

Salter Labs SALTER; SALTER LABS Full Kit Nebulizer Set with mouthpiece, tee adaptor, reservoir, 7'
Model Number 001350
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
SALTER
Common Device Name
SALTER LABS Full Kit Nebulizer Set with mouthpiece, tee adaptor, reservoir, 7'
Manufacturer (Section D)
Salter Labs
30 spur dr
el paso TX 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50940898
Report Number3004748541-2026-00160
Device Sequence Number10749516
Product Code CCQ
UDI-Device Identifier10889483570111
UDI-Public(01)10889483570111(10)579251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Lot Number579251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale